Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I felt nauseated and experienced severe abdominal pain

Hi, I am 24 years old, female from the Philippines. For three weeks now, I have been experiencing diarrhoea, and that is everyday for 3 weeks straight. At least twice a day. And that's always in liquid form. Before that started, I got a high fever due to my Tonsilitis and I took an antibiotic for that as prescribed by my doctor . So back to my current state. Today, I have gone to the bathroom 5 times already. And earlier, I had to be checked into the mall clinic because I felt nauseated and experienced severe abdominal pain . That is the case usually when I enter into a building or room where it is airconditioned/cold. I don't know why I kept on experiencing this but I'm not liking it anymore. I'm worried about my health already.
Asked On : Sun, 22 Aug 2010
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist, Surgical 's  Response
get your stool examination and butter fat test done
you may require colonoscopy
Answered: Wed, 25 Aug 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor